I was just wonder if any of you have experienced Neuropathy due to your thyroid disease? I know I have experienced it intermittently numbness, pain, burning and tingling mainly in my toes for about the last 5-6 years. I have had thyroid disease for about 8 years that I know of. I'm not a diabetic. I was surprised when I discovered a article connecting this Neuropathy to the thyroid. Just wondering if anyone else can relate to this and add any info to the condition? I'm not sure why I experience this sometimes for many many weeks then it goes away. Anyone?
I have had the same symptoms, Numbness on the bottom of the toes and balls of the feet, prior to December 2008, I was on Metoprolol for High Blood Pressure and now I am on Diovan, I do not have a problem with water, although since I started on treatment for Hashi's I have had an on and off swelling and pain in the ball and bottom of toes on my right foot. I check my BP every day and it averages around 120/65, I now know that increased BP and Cholesterol are caused by Hashi's although I have been told by one foot Dr. that my foot problem is un-related (I have my doubts about that opinion) he also wanted to incise my toe to find the problem, I went to another foot Dr., although by that time the soreness and swelling had gone away? This was about the third episode of this problem since starting Hashi's Meds? Good Luck FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.